# SDR YENA201704190293

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 23,442 hours, 7,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Part time: 11,533 hours, 3,119 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 12000 FEET APU OSS AT FLIGHT IDLE , FA'S SMELLED THE DIRTY SOCK ODOR AND NOTICIED IT IN COCKPIT. IT SEEMS TO OCCUR MOSTLY WHEN POWER GOES TO IDLE .  WHEN REDUCED POWER TO IDLE GOT  STRONGEST BLAST OF ODOR.  FINDINGS FOR OIL ODOR IN CABIN ARE AS FOLLOWS (1)-ENGINE OIL CONSUMPTION FOR LAST 7 DAYS ENG 1-2.2 QTS   ENG 2-3.1 QTS (2)-ENGINE GEAR BOX DRAIN ENG 1-2.5 QTS  ENG 2- 2.5 QTS (3)-ENGINE BOROSCOPE FOUND COKING ON THE NR 1 ENG AT 2.5 STAGE. AS PER POWERPLANT ENGINEERING, TECH SUPPORT AND IAE REP, RECOMMENDED FOR ENGINE WASH, PACK BURN AND THEN PACK OZONE FILTER CHANGES.  THE NR 2 ENGINE FOUND WITH NO ABNORMAL FINDINGS.
